Volume 7 (2012), no. 1, cover

 

    1.            LIARDET, P.: Gérard Rauzy (1938 – 2010), Uniform Distribution Theory 7 (2012), no. 1, 1–9. (pdf)

    2.            GRABNER, P.J. – HELLEKALEK, P. – LIARDET, P.: The dynamical point of view of low-discrepancy sequences, Uniform Distribution Theory 7 (2012), no. 1, 11–70. (pdf)

    3.            DESHOUILLERS, J.M.: A footnote to the least non zero digit of n ! in base 12, Uniform Distribution Theory 7 (2012), no. 1, 71–73. (pdf)

    4.            DRMOTA, M. – INFUSINO, M. : On the discrepancy of some generalized Kakutani’s sequences of partitions, Uniform Distribution Theory 7 (2012), no. 1, 75–104. (pdf)

    5.            MAUDUIT, C. – SHAWKET, Z. : Sommes d’exponentielles associées aux fonctions digitales restreintes, Uniform Distribution Theory 7 (2012), no. 1, 105–133. (pdf)

    6.            CHABANOL, M.-L. – MENDÈS, M. – RUCH, J.-J. : J.J. Sylvester’s two convex sets theorem and G.-L. Lesage’s theory of gravity, Uniform Distribution Theory 7 (2012), no. 1, 135–145. (pdf)

    7.            GIBSON, D.J.: Discrete logarithms and their equidistribution, Uniform Distribution Theory 7 (2012), no. 1, 147–154. (pdf)

    8.            SIRVENT, V.F.: Symmetries in Rauzy fractals, Uniform Distribution Theory 7 (2012), no. 1, 155–171. (pdf)

    9.            BERTHÉ,V. – JOLIVET, T. – SIEGEL, A. : Substitutive Arnoux-Rauzy sequences have pure discrete spectrum, Uniform Distribution Theory 7 (2012), no. 1, 173–197. (pdf)

10.            DURAND, F. : HD0L w-equivalence and periodicity problems in the primitive case, Uniform Distribution Theory 7 (2012), no. 1, 199–215. (pdf)